# SDR DL72S950463

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 380-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION SEVERAL PLACES ON RT I/B SEAT TRACK RBL 23 FROM STA 380 - 480, REPAIR.  REPLACED SEAT TRACK SECTION FROM STA 380 TO 440 PER SRM 53-10-5 FIG 7.
